# SDR FDEA2020050430884

- Difficulty date: May 3, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 74,879 hours, 25,827 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND DENT ON R/H SIDE OF AIRCRAFT  JUST AFT RADOME.   FABRICATED DOUBLER,  TRIPLER AND FILLER.  DRILLED                                 AND COUNTERSINK.                                                                    ALODINED AND PRIMED IN REF TO MD10 SRM 53-20-00                                 CLASS 2  REPAIR FIG 6.      INSTALLED REPAIR PARTS IAW MD10 SRM 53-20-00 FIGURE                               6, CLASS 2 REPAIR.
